- -

Classical operators on the Hörmander algebras

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Classical operators on the Hörmander algebras

Show full item record

Beltrán Meneu, MJ.; Bonet Solves, JA.; Fernández, C. (2015). Classical operators on the Hörmander algebras. Discrete and Continuous Dynamical Systems - Series A. 35(2):637-652. doi:10.3934/dcds.2015.35.637

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/71247

Files in this item

Item Metadata

Title: Classical operators on the Hörmander algebras
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Escuela Técnica Superior de Arquitectura - Escola Tècnica Superior d'Arquitectura
Issued date:
We study the integration operator, the differentiation operator and more general differential operators on radial Fr´echet or (LB) H¨ormander algebras of entire functions. We analyze when these operators are power bounded, ...[+]
Subjects: Hormander algebras , Hypercyclic operators , Mean ergodic operators , Hypercyclic , Chaotic , Differential operators , Entire functions , Growth conditions , Weighted spaces of entire functions
Copyrigths: Reserva de todos los derechos
Discrete and Continuous Dynamical Systems - Series A. (issn: 1078-0947 )
DOI: 10.3934/dcds.2015.35.637
American Institute of Mathematical Sciences (AIMS)
Publisher version: http://dx.doi.org/10.3934/dcds.2015.35.637
This research was partially supported by MEC and FEDER Project MTM2010-15200. The research of M. J. Beltran was also supported by grant F.P.U. AP2008-00604 and Programa de Apoyo a la Investigacion y Desarrollo de la UPV ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record